# SDR UIEA2020080421676

- Difficulty date: August 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 80,848 hours, 11,375 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Not Seated
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR INOPERATIVE.   RERACKED THE WX RADAR LT TRANCEIVER IAW AMM 34-43-01. PERFORMED SYSTEM TEST OK.
